Periodic points of a linear transformation

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We discuss the structure of periodic points of a linear transformation and find the possible set of the primitive periods of periodic points of a linear transformation.

Original languageEnglish
Pages (from-to)2489-2497
Number of pages9
JournalLinear Algebra and Its Applications
Volume437
Issue number10
DOIs
Publication statusPublished - 2012 Nov 15

    Fingerprint

Keywords

  • Periodic point
  • Primitive period
  • Pure periodic point

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this